# SDR QXEA2019040400159

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,283 hours, 19,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PORT INTERNAL DOUBLER CORRODED BEYOND LIMITS. LAV SERVICE PORT INTERNAL DOUBLER REPLACED IAW SRM 51-42-05 AND SRM 51-40-15.
